Linear state feedback stabilisation on time scales
by Billy J. Jackson, John M. Davis, Ian A. Gravagne, Robert J. Marks II
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 3, No. 1/2, 2011

Abstract: For a general class of dynamical systems (of which the canonical continuous and uniform discrete versions are but special cases), we prove that there is a state feedback gain such that the resulting closed-loop system is uniformly exponentially stable with a prescribed rate. The methods here generalise and extend Gramian-based linear state feedback control to much more general time domains, e.g., nonuniform discrete or a combination of continuous and discrete time. In conclusion, we discuss an experimental implementation of this theory.

Online publication date: Sat, 24-Jan-2015

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email